# SDR SWAA2017051713816

- Difficulty date: May 6, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 63,782 hours, 37,129 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT SKIN CRACKED LOWER ACTUATOR AREA.    REPAIRED THE SKIN IAW SRM.
